# SDR MWEA011124

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991175111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD PANEL ATTACH ANGLE TO CENTER TANK HAS A CRACK LOCATED JUST FORWARD OF KEEL BEAM AT STATION 604.  --  REMOVED ATTACH ANGLE, LOCATED, DRILLED AND INSTALLED ANGLE.
